International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 6, Part A

Some fixed point results under generalized distance


Author(s): Pavan Kumar Jha and Khageshwar Mandal

Abstract: In this paper, the historical account of distances in metric space have introduced with generalize metric space which have applications to obtaining the solutions of various new important problems in nonlinear analysis.

DOI: 10.22271/maths.2022.v7.i6a.897

Pages: 35-38 | Views: 20 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
Pavan Kumar Jha, Khageshwar Mandal. Some fixed point results under generalized distance. Int J Stat Appl Math 2022;7(6):35-38. DOI: 10.22271/maths.2022.v7.i6a.897
Call for book chapter
International Journal of Statistics and Applied Mathematics